Alert archive / Texas / River Flood Warnings in 2015
River Flood Warning 77, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Jun 14, 2015, 9:18 AM CDT for Gonzales County, Texas. It took effect at Jun 15, 2015, 4:54 AM CDT. It was in force for 34 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2015, 9:18 AM CDT (14:18 UTC)
- In effect from
- Jun 15, 2015, 4:54 AM CDT
- Expired
- Jun 16, 2015, 3:12 PM CDT
- In force
- 34 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Gonzales County, TX
The radar
The Austin/San Antonio radar (KEWX), 74 km from the middle of the area, began a volume at 14:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Guadalupe River at Gonzales (GNLT2).
- Action stage
- 17 ft
- Minor stage
- 31 ft
- Moderate stage
- 37 ft
- Major stage
- 43 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08173900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
772
WGUS44 KEWX 141418
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
918 AM CDT SUN JUN 14 2015
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Guadalupe River...San Marcos River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC055-177-150818-
/O.NEW.KEWX.FL.W.0076.150614T2318Z-150615T1301Z/
/LLGT2.1.ER.150614T2318Z.150615T0000Z.150615T0101Z.NO/
918 AM CDT SUN JUN 14 2015
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for the San Marcos River below Luling.
* from this evening to Monday morning...or until the warning is cancelled.
* At 8:45 AM Sunday the stage was 7.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river level will rise above flood stage around noon on Sunday
and continue to rise to near 20.8 feet by this evening.
* Impact...At 20.0 feet...Minor lowland flooding reaches lowest camp sites and
several sections of park roads at Palmetto State Park five miles below
Luling..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Luling 11 20 7.8 Sun 09 AM 13.3 8.3 7.3 7.0 6.8
&&
LAT...LON 2963 9775 2969 9768 2964 9755 2952 9746
2950 9752 2956 9760
$$
TXC177-150818-
/O.NEW.KEWX.FL.W.0077.150615T1617Z-150616T2012Z/
/GNLT2.1.ER.150615T1617Z.150616T0000Z.150616T0812Z.UU/
918 AM CDT SUN JUN 14 2015
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for the Guadalupe River at Gonzales.
* from Monday morning to Tuesday afternoon...or until the warning is cancelled.
* At 8:45 AM Sunday the stage was 21.2 feet.
* Flood stage is 31.0 feet.
* Minor flooding is forecast.
* Forecast...The river level will rise above flood stage around 11 AM on Monday
and continue to rise to near 33.7 feet by Monday evening.
* Impact...At 34.0 feet...Pastureland northwest of Gonzales between the
Guadalupe and San Marcos Rivers is flooded. Lowest areas of the city park
flood..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Gonzales 17 31 21.2 Sun 09 AM 28.0 28.6 22.1 21.3 20.5
&&
LAT...LON 2944 9746 2952 9746 2942 9727 2912 9729
2909 9737 2939 9736
$$5 follow-up statements
197
WGUS84 KEWX 142031
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
331 PM CDT SUN JUN 14 2015
...The flood warning continues for the following rivers in Texas...
San Marcos River below Luling Affecting Caldwell and Gonzales Counties
Guadalupe River at Gonzales Affecting Gonzales County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC055-177-151431-
/O.EXT.KEWX.FL.W.0076.150615T0502Z-150615T1944Z/
/LLGT2.1.ER.150615T0502Z.150615T0600Z.150615T0744Z.NO/
331 PM CDT SUN JUN 14 2015
The flood warning continues for the San Marcos River below Luling.
* At 2:45 PM Sunday the stage was 11.4 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river level will rise above flood stage by midnight Monday
and continue to rise to near 20.9 feet shortly after midnight Monday. It is expected
the river level will begin falling during the early morning hours on Monday.
* Impact...At 20.0 feet...Minor lowland flooding reaches lowest camp sites and
several sections of park roads at Palmetto State Park five miles below
Luling..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Luling 11 20 11.4 Sun 03 PM 17.8 8.9 7.9 7.4 7.2
&&
LAT...LON 2963 9775 2969 9768 2964 9755 2952 9746
2950 9752 2956 9760
$$
TXC177-151430-
/O.EXT.KEWX.FL.W.0077.150615T0430Z-150616T0120Z/
/GNLT2.1.ER.150615T0430Z.150615T0600Z.150615T1320Z.UU/
331 PM CDT SUN JUN 14 2015
The flood warning continues for the Guadalupe River at Gonzales.
* At 2:45 PM Sunday the stage was 21.6 feet.
* Flood stage is 31.0 feet.
* Minor flooding is forecast.
* Forecast...The river level will rise above flood stage shortly before midnight
Monday and continue to rise to near 33.6 feet shortly after midnight Monday. The
river level is expected to begin falling during the early morning hours on Monday.
* Impact...At 34.0 feet...Pastureland northwest of Gonzales between the
Guadalupe and San Marcos Rivers is flooded. Lowest areas of the city park
flood..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Gonzales 17 31 21.6 Sun 03 PM 32.5 26.2 22.7 17.6 16.3
&&
LAT...LON 2944 9746 2952 9746 2942 9727 2912 9729
2909 9737 2939 9736
$$461
WGUS84 KEWX 150149
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
849 PM CDT SUN JUN 14 2015
...The flood warning is cancelled for the following rivers in Texas...
San Marcos River below Luling Affecting Caldwell and Gonzales Counties
...The flood warning continues for the following rivers in Texas...
Guadalupe River at Gonzales Affecting Gonzales County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC055-177-150219-
/O.CAN.KEWX.FL.W.0076.000000T0000Z-150615T1944Z/
/LLGT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
849 PM CDT SUN JUN 14 2015
The flood warning is cancelled for
the San Marcos River below Luling.
* At 7:45 PM Sunday the stage was 12.2 feet.
* Flood stage is 20.0 feet.
* Forecast...The river crested below flood stage at 12.8 feet. The river will
continue to fall...and fall to 8.7 feet by Monday morning.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 6AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Luling 11 20 12.2 Sun 8 PM 10.9 8.7 8.1 7.9 7.7
&&
LAT...LON 2963 9775 2969 9768 2964 9755 2952 9746
2950 9752 2956 9760
$$
TXC177-151948-
/O.EXT.KEWX.FL.W.0077.150615T0954Z-150616T0330Z/
/GNLT2.1.ER.150615T0954Z.150615T1200Z.150615T1530Z.UU/
849 PM CDT SUN JUN 14 2015
The flood warning continues for
the Guadalupe River at Gonzales.
* At 7:45 PM Sunday the stage was 21.8 feet.
* Flood stage is 31.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by early tomorrow and continue to rise to
near 32.4 feet by tomorrow morning. The river will fall below flood stage by
tomorrow late morning.
* Impact...At 31.0 feet...Minor lowland flooding begins to enter the Gonzales
City Park..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 6AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Gonzales 17 31 21.8 Sun 8 PM 32.4 26.2 22.9 21.6 21.0
&&
LAT...LON 2944 9746 2952 9746 2942 9727 2912 9729
2909 9737 2939 9736
$$714
WGUS84 KEWX 151517
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1017 AM CDT MON JUN 15 2015
...The flood warning continues for the following rivers in Texas...
Guadalupe River at Gonzales Affecting Gonzales County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC177-160917-
/O.EXT.KEWX.FL.W.0077.000000T0000Z-150616T1510Z/
/GNLT2.1.ER.150615T1744Z.150616T0000Z.150616T0310Z.UU/
1017 AM CDT MON JUN 15 2015
The flood warning continues for the Guadalupe River at Gonzales.
* At 8:45 AM Monday the stage was 24.8 feet.
* Flood stage is 31.0 feet.
* Minor flooding is forecast.
* Forecast...The river level will rise above flood stage by late morning Monday
and continue to rise to crest near 31.9 feet by early Monday evening.
The river level is expected to fall below flood stage by late Monday evening.
* Impact...At 31.0 feet...Minor lowland flooding begins to enter the Gonzales
City Park..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Tue Wed Thu Fri Sat
Gonzales 17 31 24.8 Mon 09 AM 26.4 18.4 16.8 16.5 16.4
&&
LAT...LON 2944 9746 2952 9746 2942 9727 2912 9729
2909 9737 2939 9736
$$068
WGUS84 KEWX 160116
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
816 PM CDT MON JUN 15 2015
...The flood warning continues for the following rivers in Texas...
Guadalupe River at Gonzales Affecting Gonzales County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC177-161916-
/O.EXT.KEWX.FL.W.0077.000000T0000Z-150617T0619Z/
/GNLT2.1.ER.150616T1708Z.150616T1800Z.150616T1819Z.UU/
816 PM CDT MON JUN 15 2015
The flood warning continues for
the Guadalupe River at Gonzales.
* At 7:45 PM Monday the stage was 27.6 feet.
* Flood stage is 31.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow early afternoon and continue to
rise to near 31.2 feet by tomorrow early afternoon. The river will fall below
flood stage by tomorrow early afternoon.
* Impact...At 31.0 feet...Minor lowland flooding begins to enter the Gonzales
City Park..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 6AM
Location STG STG STG Day Time Tue Wed Thu Fri Sat
Gonzales 17 31 27.6 Mon 8 PM 29.8 23.1 18.3 17.1 16.6
&&
LAT...LON 2944 9746 2952 9746 2942 9727 2912 9729
2909 9737 2939 9736
$$577
WGUS84 KEWX 160835
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
335 AM CDT TUE JUN 16 2015
...The flood warning is cancelled for the following rivers in Texas...
Guadalupe River at Gonzales Affecting Gonzales County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. Some moderate to heavy rainfall
is expected to begin impacting areas upstream from Gonzales later
today and continuing through at least Wednesday night. Thus new rises
are expected, and there is a good chance that a new flood warning will
be needed for the Guadalupe River at Gonzales in the next 1 to 2 days.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC177-160905-
/O.CAN.KEWX.FL.W.0077.000000T0000Z-150617T0619Z/
/GNLT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
335 AM CDT TUE JUN 16 2015
The flood warning is cancelled for
the Guadalupe River at Gonzales.
* At 2:45 AM Tuesday the stage was 28.1 feet.
* Flood stage is 31.0 feet.
* Forecast...The river crested below flood stage at 28.3 feet. The river will
fall to 23.2 feet by daybreak Wednesday. With new rains expected Today into
at least Wednesday night, the river will likely remain above bankfull over the
next 1 to 2 days, with new river rises possible.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 6AM
Location STG STG STG DAY TIME Tue Wed Thu Fri Sat
Gonzales 17 31 28.1 Tue 03 AM 28.3 23.2 18.3 17.5 17.3
&&
LAT...LON 2944 9746 2952 9746 2942 9727 2912 9729
2909 9737 2939 9736
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jun 14, 7:17 AM CDT, 2 hours 1 minute earlier.
Area forecast discussion, Jun 14, 7:17 AM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 717 AM CDT SUN JUN 14 2015 .AVIATION.../12Z TAF CYCLE/ MVFR TO IFR CONDITIONS ONGOING ALONG WITH SHRA AND SCT TSRA FOR KAUS WITH VCSH FOR KSAT/KSSF. AN AIRPORT WEATHER WARNING IS IN EFFECT FOR KAUS THROUGH 815AM LOCAL TIME FOR LIGHTNING IN THE VICINITY. ADDITIONAL ACTIVITY IS LIKELY NEAR KSAT/KSSF THROUGH THE MORNING HOURS. A LULL IN ACTIVITY SHOULD OCCUR THROUGH THE LATE MORNING HOURS BUT NEW DEVELOPMENT IS POSSIBLE THIS AFTERNOON AND WAS HANDLED WITH A TEMPO GROUP IN ALL TAFS EXCEPT FOR KDRT. TSRA/SHRA COULD BE HEAVY AT TIMES AND MAY REDUCE VISIBILITY QUICKLY. MOST ACTIVITY WILL DISSIPATE THROUGH THE LATE EVENING. A NEW ROUND OF SHOWERS WILL BE LIKELY EARLY MONDAY MORNING APPROACHING KAUS FROM THE EAST. WINDS WILL BE SOUTH AROUND 10-15 KT WITH GUSTS TO NEAR 20 KT AT TIMES. && .PREV DISCUSSION... /ISSUED 415 AM CDT SUN JUN 14 2015/ SHORT TERM (TODAY THROUGH MONDAY)... MAIN HIGHLIGHTS ARE THE ONGOING CONVECTION THIS MORNING THAT HAS LEAD TO SOME LOCALIZED FLASH FLOODING AND EXPECTED ADDITIONAL SCATTERED SHOWERS/TSTORMS THIS AFTERNOON AND AGAIN MONDAY AFTERNOON. A SEMI-ORGANIZED TSTORM LINE CURRENTLY EXTENTS FROM KERR ARCING BACK SOUTHWEST INTO MAVERICK COUNTY ALONG WITH SCATTERED SHOWERS ACROSS CENTRAL AND EASTERN AREAS. THE SOUTHERN FLANK OF THIS LINE IS ORIENTED MORE EAST TO WEST AND HAS A SLOWER FORWARD MOTION ALLOWING FOR HIGHER RAINFALL RATES LEADING TO LOCALIZED FLASH FLOODING. HOURLY RAINFALL RATES NEAR 1-2" ARE OCCURRING OVER UVALDE...ZAVALA AND MAVERICK THAT WILL CONTINUE TO COMPOUND ANY LOCAL FLOODING ISSUES. THIS LINE SHOULD CONTINUE TO SLOWLY WEAKEN THROUGH 5-6AM WITH OVERALL RAINFALL RATES DECREASING. THE SCATTERED SHOWERS ALONG AND EAST OF US HWY 281 WILL PERSIST THROUGH THE OVERNIGHT AND INTO THE MORNING HOURS AS THE LOW-LVL JET OF 35-40 KT CONTINUES PER KEWX VAD WIND PROFILE. BY 6-9AM...FEEL THE LINE OUT WEST WILL HAVE MOSTLY DISSIPATED BUT WILL LEAVE AN OUTFLOW BOUNDARY TO BE A LATER FOCUSING TRIGGER FOR MORE ACTIVITY THIS AFTERNOON. ALSO AT THIS TIME...THE SCT ACTIVITY THAT IS NOW ON GOING WILL LIKELY CONTINUE AND REGENERATE INTO THE AFTERNOON AS HEATING TAKES PLACE. WITH LITTLE TO NO CIN...SHALLOW SHOWERS SHOULD BE QUITE NUMEROUS THIS AFTN. ONCE OUTFLOWS BEGIN TO PROPAGATE LIKE YESTERDAY...FEEL THESE COLLISIONS AND THE POSSIBLE LARGER OUTFLOW FROM THE MAIN LINE COULD AID IN PULSE STRONG THUNDERSTORMS. MOST SHOULD STAY SUB-SEVERE WITH PROGGED 2000 J/KG AND WEAK SHEAR /20KT 0-6 KM/ BUT SOME WIND GUSTS OF 40-50 MPH AND SMALL HAIL COULD BE POSSIBLE. LOCALIZED HEAVY RAIN WILL NEED TO BE MONITORED FOR ALSO AND WILL BE MENTIONED IN THE HWO. ANOTHER MORE POTENT ROUND OF TSTORMS SHOULD AGAIN FIRE OVER THE BIG BEND AND WEST TEXAS LATE THIS AFTERNOON AND TONIGHT AND WILL NEED TO MONITOR IF THE SOUTHERN FRINGE MAKES IT INTO VAL VERDE BUT ACTIVITY SHOULD BE MORE LIMITED THAN CURRENT CONDITIONS THIS TIME TOMORROW. FOR MONDAY...SHOWER ACTIVITY WILL LIKELY BE ONGOING IN THE MORNING FOR EASTERN AREAS AS THE FIRST OUTER BANDS OF A TROPICAL DISTURBANCE INFLUENCE THE REGION. EXPECT ADDITIONAL SCATTERED SHOWERS TO MOVE INLAND WITH GREATEST SHOWER FOCUS WEST OF US HWY 83 AND ESPECIALLY ALONG AND EAST OF I-35. OVERALL TOTALS THROUGH MONDAY SHOULD REMAIN BETWEEN 1-2 INCHES IN LOCALIZED AREAS WITH SOME AREAS RECEIVING LESS. LONG TERM (TUESDAY THROUGH SATURDAY)... POTENTIALLY MODERATE TO HIGH IMPACTS FROM FLASH AND RIVER FLOODING COULD BE POSSIBLE TUESDAY THROUGH THURSDAY FOR AREAS ALONG AND EAST OF I-35...ESPECIALLY FOR EASTERN COUNTIES AS A POSSIBLE TROPICAL DISTURBANCE PASSES CLOSE TO THE REGION. RAINFALL AMOUNTS COULD RANGE FROM 2-4 INCHES WITH LOCALIZED AMOUNTS OF 5-6 INCHES DURING THIS TIME FRAME. THIS WILL BE HIGHLIGHTED IN THE HAZARDOUS WEATHER OUTLOOK. GLOBAL AND REGIONAL MODELS ALL AGREE ON THE DEVELOPMENT OF A WEAK TROPICAL SYSTEM TRACKING ACROSS THE SOUTHERN GULF AND TOWARDS THE TEXAS COAST EARLY NEXT WEEK. AT THIS POINT...IT IS NOT EXPECTED THAT A STRONG CYCLONE GIVEN THE INTENSITY GUIDANCE ENVELOPE AND OVERALL SHEAR SET-UP. THERE IS MUCH UNCERTAINTY IN THE EVOLUTION BUT THE OVERALL HAZARDS WILL BE DISCUSSED GIVEN THE MOST LIKELY POSSIBILITY. THE OP GFS IS MORE WEST TOWARDS BAFFIN BAY WITH EC TOWARDS MATAGORDA BAY AND NAM FARTHER WEST TOWARDS HOUSTON. GFS ENSEMBLE TRACKS FAVOR MORE OF AN EC SOLUTION AND FEEL THIS IS THE BEST CONCENSUS AS IT TRACKS INLAND OVER FAR EASTERN ZONES. THIS POSSIBLE TRACK WOULD FAVOR HIGHER RAINFALL AMOUNTS ALONG AND EAST OF THE CENTER OF CIRCULATION. MOST GUIDANCE AGREES THAT HIGHEST TOTALS WILL LIKELY FALL EAST OF LAVACA/FAYETTE COUNTIES TOWARDS HOUSTON. HOWEVER, FAR EAST ZONES WILL HAVE THE HIGHEST RISK FOR MULTIPLE PERIODS OF HEAVY RAIN. WITH THE SURFACE LOW COMING ASHORE NEAR MID-DAY TUESDAY...THIS WILL BE THE BEGINNING WINDOW FOR THESE HEAVY RAIN PERIODS TO OCCUR. OVERNIGHT TUESDAY AND THROUGH WEDNESDAY WILL BE THE TIME FRAME WITH HIGHEST LIKELIHOOD OF IMPACT WEATHER FOR EASTERN ZONES AS HEAVY RAIN COULD SET UP OVER THIS AREA. WIDESPREAD 2-4 INCHES WITH LOCALIZED 6 INCHES WILL BE POSSIBLE. THESE VALUES WILL GREATLY DEPEND ON THE SURFACE LOW TRACK AND ANY DEVIATION LEFT/WEST COULD RESULT IN MORE RAINFALL. GLOBAL MODELS DO INDICATE SUBSTANTIAL (HIGHER THAN AMOUNTS MENTIONED ABOVE) AMOUNTS OF RAINFALL JUST EAST OF OUR AREA AND TRENDS WILL NEED TO MONITORED CLOSELY. THE H5 PATTERN WILL CONTINUE TO FEATURE A TROUGH WEAKNESS CENTERED BETWEEN THE SUBTROPICAL HIGHS THROUGH THE END OF THE WEEK THAT WILL ALLOW FOR DIURNAL ACTIVITY THURSDAY AND FRIDAY. BY THE WEEKEND...SLIGHTLY STRONGER RIDGING SHOULD SHIFT OVER THE REGION AND REDUCE RAIN CHANCE TO ONLY 20-30% DURING THE AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 90 73 88 73 86 / 80 20 60 40 60 AUSTIN BERGSTROM INTL AIRPORT 89 72 87 72 86 / 80 20 60 40 60 NEW BRAUNFELS MUNI AIRPORT 89 73 89 73 88 / 80 20 60 40 60 BURNET MUNI AIRPORT 88 72 87 71 85 / 70 20 50 30 60 DEL RIO INTL AIRPORT 92 75 92 75 93 / 20 30 20 20 20 GEORGETOWN MUNI AIRPORT 88 73 87 72 85 / 80 20 60 40 60 HONDO MUNI AIRPORT 89 74 90 74 90 / 30 20 40 20 40 SAN MARCOS MUNI AIRPORT 88 72 88 73 86 / 80 20 60 40 60 LA GRANGE - FAYETTE REGIONAL 88 74 88 74 85 / 80 30 70 40 80 SAN ANTONIO INTL AIRPORT 89 74 89 75 88 / 80 20 50 30 50 STINSON MUNI AIRPORT 90 74 90 75 90 / 80 20 50 30 50 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING COUNTIES: ATASCOSA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...COMAL... DE WITT...FAYETTE...GONZALES...GUADALUPE...HAYS...KARNES... KENDALL...LAVACA...LEE...TRAVIS...WILLIAMSON...WILSON. && MESOSCALE/AVIATION...ALLEN SYNOPTIC/GRIDS...ALLEN PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Jun 14, 4:29 AM CDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 429 AM CDT SUN JUN 14 2015 TXZ171>173-183>194-202>209-217>225-228-150930- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 429 AM CDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS CAPABLE OF HEAVY DOWNPOURS WILL BE LIKELY THROUGHOUT THE MORNING AND AFTERNOON HOURS. THESE HEAVY DOWNPOURS COULD CAUSE LOCALIZED FLASH FLOODING. SOME STORMS THIS AFTERNOON COULD BECOME STRONG WITH LOCALIZED WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL. SOME STRONGER STORMS WILL ALSO DEVELOP ACROSS WEST TEXAS LATE THIS AFTERNOON AND THESE COULD MOVE INTO VAL VERDE COUNTY DURING THE EARLY TO MID EVENING HOURS. STORM STRENGTH WILL WANE BY LATE EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. GULF MOISTURE WILL INCREASE SIGNIFICANTLY MONDAY INTO TUESDAY AND THROUGH MID WEEK AS A BROAD AREA OF LOW PRESSURE OVER THE WESTERN GULF OF MEXICO MOVES NORTHWEST TOWARDS THE MID OR UPPER TEXAS COAST. THIS SYSTEM HAS A MEDIUM CHANCE OF BECOMING A TROPICAL CYCLONE PRIOR TO MAKING LANDFALL ALONG THE MID OR UPPER TEXAS COAST EARLY TO MID-DAY TUESDAY. REGARDLESS...LOCALLY HEAVY RAINFALL CAPABLE OF PRODUCING FLASH FLOODING WILL BE POSSIBLE EARLY TUESDAY MORNING THROUGH THURSDAY MORNING. THE GREATEST THREAT WILL BE ALONG AND NORTHEAST OF HIGHWAY 183 OR A LINE FROM NORTHWEST OF AUSTIN TO CUERO. WIDESPREAD 2-4 INCHES WITH LOCALIZED 6 INCHES COULD BE POSSIBLE IN THE GREATEST THREAT AREA. STAY TUNED TO FUTURE FORECASTS AS THIS THREAT AREA MAY SHIFT AS DETAILS ON THIS SYSTEM BECOME MORE CLEAR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TUESDAY THROUGH THURSDAY. ALLEN
In the hours before
Local storm report, Jun 14, 5:51 AM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
551 AM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 AM HEAVY RAIN 4 NNE DRIPPING SPRINGS 30.24N 98.06W
06/14/2015 M1.36 INCH HAYS TX MESONET
RAIN IN THE PAST HOUR
&&
EVENT NUMBER EWX1500635
SBSLocal storm report, Jun 14, 5:54 AM CDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
554 AM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM FLASH FLOOD 3 S SATTLER 29.81N 98.17W
06/14/2015 COMAL TX LAW ENFORCEMENT
WATER OVER THE ROADWAY
&&
EVENT NUMBER EWX1500636
SBSLocal storm report, Jun 14, 7:12 AM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
712 AM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 AM FLASH FLOOD 5 N SEGUIN 29.65N 97.97W
06/14/2015 GUADALUPE TX AMATEUR RADIO
FLOODED ROADWAY ON FM20. NEARBY FIELD ALSO FLOODED.
&&
EVENT NUMBER EWX1500637
SBSLocal storm report, Jun 14, 7:38 AM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
738 AM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 AM HEAVY RAIN 5 NE SEGUIN 29.63N 97.91W
06/14/2015 M6.81 INCH GUADALUPE TX COCORAHS
RAIN FELL SINCE LAST EVENING
&&
EVENT NUMBER EWX1500638
SBSLocal storm report, Jun 14, 7:56 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
756 AM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0746 AM FLASH FLOOD 6 SW BEE CAVE 30.24N 98.01W
06/14/2015 HAYS TX PUBLIC
WATER OVER THE ROADWAY IS UP TO THE BOTTOM OF THE
GUADRAILS
&&
EVENT NUMBER EWX1500639
SBSLocal storm report, Jun 14, 8:30 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
830 AM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM FLASH FLOOD 5 SSE ARNECKVILLE 28.93N 97.23W
06/14/2015 DEWITT TX LAW ENFORCEMENT
WATER OVER THE ROADWAY AT A LOW WATER CROSSING ON
MISSION VALLEY ROAD NEAR FM236
&&
EVENT NUMBER EWX1500640
SBSThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 10:02 PM CDT | Special Weather Statement | EWX | Val Verde | 58 min |
| Jun 13, 10:19 PM CDT | Flash Flood Warning | EWX | Val Verde | 116 min |
| Jun 13, 11:19 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 41 min |
| Jun 13, 11:30 PM CDT | Special Weather Statement | EWX | Val Verde | 45 min |
| Jun 13, 11:49 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Val Verde | 56 min |
| Jun 13, 11:57 PM CDT | Flash Flood Warning | EWX | Edwards, Kinney, Val Verde | 3 hr |
| Jun 14, 12:20 AM CDT | Special Weather Statement | EWX | Kinney | 40 min |
| Jun 14, 12:50 AM CDT | Flash Flood Warning | EWX | Kinney, Maverick, Val Verde | 3 hr |
| Jun 14, 1:28 AM CDT | Special Weather Statement | EWX | Kerr, Kinney, Real, Uvalde | 47 min |
| Jun 14, 2:21 AM CDT | Flash Flood Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 3 hr |
| Jun 14, 3:22 AM CDT | Areal Flood Advisory | EWX | Bandera, Real | 3 hr |
| Jun 14, 4:07 AM CDT | Flash Flood Warning | EWX | Bandera, Dimmit, Frio, Maverick, Medina, Uvalde and 1 more | 3 hr |
| Jun 14, 4:22 AM CDT | Areal Flood Advisory | EWX | Comal, Guadalupe | 3 hr |
| Jun 14, 4:51 AM CDT | Areal Flood Advisory | EWX | Blanco, Comal, Hays, Travis | 3 hr |
| Jun 14, 5:20 AM CDT | Flash Flood Warning | EWX | Comal, Hays, Travis | 4 hr |
| Jun 14, 5:39 AM CDT | Areal Flood Advisory | EWX | Bastrop, Bexar, Caldwell, DeWitt, Fayette, Gonzales and 4 more | 4 hr |
| Jun 14, 6:14 AM CDT | Flash Flood Warning | EWX | Bexar, DeWitt, Gonzales, Guadalupe, Karnes, Lavaca and 1 more | 4 hr |
| Jun 14, 6:34 AM CDT | Flash Flood Warning | EWX | Travis, Williamson | 3 hr |
| Jun 14, 6:41 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 23 hr |
| Jun 14, 6:41 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 23 hr |
| Jun 14, 6:44 AM CDT | Flash Flood Watch | EWX | Atascosa, Bastrop, Bexar, Blanco, Burnet, Caldwell and 13 more | 15 hr |
| Jun 14, 6:55 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell | 3 hr |
| Jun 14, 9:18 AM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 23 hr |
| Jun 14, 9:28 AM CDT | Areal Flood Advisory | EWX | Hays, Travis | 3 hr |
| Jun 14, 10:01 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell | 3 hr |
| Jun 14, 10:18 AM CDT | Flash Flood Warning | EWX | Guadalupe | 3 hr |
| Jun 14, 10:55 AM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Medina | 3 hr |
| Jun 14, 11:41 AM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| Jun 14, 1:44 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Guadalupe | 3 hr |
| Jun 14, 2:05 PM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Comal, Guadalupe, Hays, Karnes and 1 more | 3 hr |
| Jun 14, 2:24 PM CDT | Special Weather Statement | EWX | Bexar | 36 min |
| Jun 14, 2:27 PM CDT | River Flood Warning | EWX | Bexar | 19 hr |
| Jun 14, 2:40 PM CDT | Flash Flood Warning | EWX | Atascosa, Bexar | 2 hr |
| Jun 14, 2:43 PM CDT | Special Weather Statement | EWX | Wilson | 32 min |
| Jun 14, 3:36 PM CDT | Special Weather Statement | EWX | Comal, Guadalupe | 24 min |
| Jun 14, 3:42 PM CDT | Areal Flood Advisory | EWX | Hays, Travis | 3 hr |
| Jun 14, 3:49 PM CDT | River Flood Warning | EWX | Bexar | 26 hr |
| Jun 14, 3:49 PM CDT | River Flood Warning | EWX | Bexar, Wilson | 41 hr |
| Jun 14, 4:07 PM CDT | Special Weather Statement | EWX | Travis | 23 min |
| Jun 14, 4:32 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| Jun 14, 5:01 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Gonzales, Guadalupe, Wilson | 3 hr |
| Jun 14, 5:41 PM CDT | Areal Flood Advisory | EWX | Zavala | 2 hr |
| Jun 14, 6:00 PM CDT | Special Weather Statement | EWX | Zavala | 30 min |
| Jun 14, 6:40 PM CDT | Special Weather Statement | EWX | Zavala | 65 min |
Nearby
River Flood Warnings in Texas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.